# SDR MYWA110087

- Difficulty date: August 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,904 hours, 10,358 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFTER TAKEOFF DUCT PRESSURE SPLIT GREATER THAN 16 PSI, L-23, R-40.  DUCT PRESSURE SPLIT WITHIN LIMITS IAW FIM 36-10 PAGE 315.  DUCT PRESSURE IS NOT LESS THAN 18 PSI.
